Jump to navigation
Helpline: 0808 800 0303
I have been trying to cut and paste some advice about not being liable for a debt if you have evidence you were vulnerable and the effects of the DAs made you vulnerable. However if I try to post it I can't and Ezinda and forum team seem unable to help.
You don't accept private messages.
Perhaps you can Google it?
Will keep trying. Stay strong.
I am so pleased you have seen the neuro and are back in the NHS with access to a Parkinson's nurse.
This is from a poster on another site that I use....it is worth speaking to your neuro and asking him to write a report saying you are vulnerable and the gambling was a psychological side effect of your medication and you had no control over it.
OCD is a mental illness....then go to the CAB.
Don't give up fighting...none of this is your fault..as someone said to me, " A person on DAs is a drug-crazed lunatic".
Good luck! Keep in touch.
"Something people with mental illness/impairment aren't told when they get into debt, is that they can have their debt written off! This is providing they can gain medical proof from a medical professional that they are "vulnerable" or at least they were at the time of taking the credit out. This is because creditors have a duty of care to not sell to anyone that is not able to make responsible decisions regarding their finances - this includes people with illnesses such as bipolar, schizophrenia, autism etc!
I don't know the full ins and outs, but charities like step change and the CAB should be able to point you in the right direction. hope this can help someone have a debt free Christmas.
EDIT: if you can't have the debt written off, a lot of creditors will pause payment or reduce them for you."
Thank you Ezinda for solving why I couldn't post this!
iI turns out that the cut and paste part had 2 emojis and you can't post emojis in a pasted post so everyone needs to know thisand remove them before posting!
Juju...a bit late but I hope it offers something useful to investigate.
No problem GG. Note that you can use the emojis in the editor here, though.
Just checking...did you see my post and have you contacted anyone to discuss it?
Hoping it might offer some comfort/alleviation if money problems.
hi gg, i am so grateful. i didn't get the cut out but i will try to google it. i will let you know how i get on.
Good luck Juju....The post with the details is here on 4 December....Ezinda managed to,post it for me.
The drugs do make you impulsive.Im only on a little sinemet and know .
What I did is cut way back on sinemet down to 3 pills a day not more than 350 mg a day now .Im alot less impulsive and a good long walk finishs it off.Try chaneling your energy into something constructive to burn it off.I also have gotten into more civic duty.laying around just makes it easier to give in to temptation.Dr.Low said you have to move your muscles to help retrain your brain.I also locked my computer away from trouble you may have to stay away from any easy access.gambling here is also spreading fast a bad omen.Everything bad for us is made so easy everything good for us is hard to find.Dont lose hope just let them know and also there is a lawsuit against the drug companys im not sure if its still around but check on it.